Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017, Article ID 7958398, 5 pages
https://doi.org/10.1155/2017/7958398
Research Article

Existence and Uniqueness of Solution of Stochastic Dynamic Systems with Markov Switching and Concentration Points

Department of the System Analysis and Insurance and Financial Mathematics, Yuriy Fedkovych Chernivtsi National University, 28 Unversitetska St., Chernivtsi 58012, Ukraine

Correspondence should be addressed to Taras Lukashiv; moc.liamg@vihsakul.t

Received 5 December 2016; Revised 21 March 2017; Accepted 28 March 2017; Published 30 April 2017

Academic Editor: Elena Braverman

Copyright © 2017 Taras Lukashiv and Igor Malyk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taras Lukashiv and Igor Malyk, “Existence and Uniqueness of Solution of Stochastic Dynamic Systems with Markov Switching and Concentration Points,” International Journal of Differential Equations, vol. 2017, Article ID 7958398, 5 pages, 2017. https://doi.org/10.1155/2017/7958398.